# SDR QMLA2013012613012

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N184WK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9171
- Aircraft time: 1,630 hours, 6,920 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Condition: Activated
- Location: Mast Moment
- Part time: 1,630 hours, 6,920 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ON APPROACH TO LAND, MAST MOMENT INDICATOR PEGGED TO THE RT AND CONTINUED TO FLUCTUATE. VEMD SHOW OBVIOUS INDICATOR ERRORS OF EXCEEDANCE AT 64 PERCENT FOR 29 SECONDS 111.1 PERCENT, AT 77 PERCENT FOR 20.6 SECONDS, 111.1 PERCENT AND AT 90 PERCENT FOR 14 SECONDS  111.1 PERCENT.  OPEN
